MathSciNet Relay Station
MathSciNet bibliographic data
MR2176405 11R06 (11Y40)
Aguirre, Julián; Bilbao, Mikel; Peral, Juan Carlos The trace of totally positive algebraic integers. Math. Comp. 75 (2006), no. 253, 385–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement